# SDR 98ZZZX1323

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5943M
- Make and model: Cessna 421B
- Aircraft serial: 421B0316
- Engine: Cont GTSIO520*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 636113
- Condition: Failed
- Location: Nr 2 Cyl Inj
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FUEL DISCHARGE TUBE ASSY FROM THE FUEL MANIFOLD VALVE TO THE NR 2 CYLINDER FUEL INJECTOR NOZZLE WAS FOUND BROKEN AT THE BALL END FITTING INSIDE OF THE BRASS RETAINING NUT ON THE FUEL MANIFOLD END.  SUBMITTER STATED NO OBVIOUS CAUSE OF FAILURE, HOWEVER, AGE FATIGUE, AND/OR VIBRATION MAY BE FACTORS.
